?

Log in

No account? Create an account
TGR, Gutenberg, Rubric

March 2015

S M T W T F S
1234567
891011121314
15161718192021
22232425262728
293031    

Tags

Powered by LiveJournal.com
TGR, Gutenberg, Rubric

WTF is happening???

I'm on the phone right now (on hold) with the "nurse on call" waiting to find out if I should be calling 911. Started having a bit of dizzy disorientation while driving home from work. Speech is fine, coordination is as good as mine gets, strength is okay. But it comes in waves that are like being suddenly caught in an earthquake, or perhaps like standing up to quickly. Nurse doesn't sound confident and suggested emergency room, but is apparently discussing the matter with a higher power. There's a little ringing in my ears to. I'm typing just so I'll have something to do while I'm waiting on hold. It's taking her enough time.

Okay. Nurse talked to Dr. Potts and said stop worrying. If it's worse in the morning come in. Most likely case is that I'm developing some kind of inner ear infection that will need to be treated. If it were anything more serious, I'd have fallen over when it happened instead of just feeling a bit unstable. So, I'm going to go lie down for a while and when DW gets home I'll see if I feel up to making the meeting I'm supposed to go to tonight.
Tags:

Comments

i hope everything works out for the best. really really soon. good luck.
Thanks for your well-wishes. Little bit of a plugged ear, but balance has returned. Thanks again.
i hope you are feeling somewhat better today
Much better this morning, thanks. Apparently allergies have affected my ears. Ahhhh. Spring in Seattle!
ha and we are in full fledged summer here - up to 90 today. feel better please.
Eeeek! So they're pretty sure at this point that it's just allergies? Hope you're feeling better!
Yeah. Telephone diagnosis is great. I should have just gone on-line and looked up my own symptoms! I'll make an appointment to get my head sinuses examined and make sure, but the symptoms faded with a judicious application of Sudafed. Thnx.